# SDR CA000110024

- Difficulty date: November 1, 1999
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Skrsky S61N
- Engine: Ge CT581401
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear
- Part number: S613723050001
- Condition: Failed
- Location: Main Rotor
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) HELICAL GEARS SENT OUT FOR NICKEL-SULFAMATE REPAIR OF PILOT BORES I.A.W. SIKORSKY S61 OVERHAUL MANUAL. HOWEVER, IT WAS LATER DETERMINED THAT THE REQUIRED MPI CRACK CHECKS AFTER GRINDING WERE NOT CARRIED OUT BY THE COMPANY THAT DID THE REPAIR PROCESS.
